Toxic epidermal necrolysis (TEN) is a life threatening desquamating disease that is often an adverse reaction to drugs. Because mortality is so high, up to 30% nationally, and the morbidity significant, these cases are managed in burn centers. This study was conducted to evaluate what drugs were given to children who developed exfoliating skin disease and to identify the complications that these patients suffered. Thirty-two pediatric cases of erythema multiforme, Stevens-Johnson syndrome (SJS), and TEN were identified during a period of 8 years in which the average number of admissions to the burn center was 200 per year. Age, sex, drug history before admission, drug treatment during hospital stay, and clinical outcomes were noted. Several drugs were identified as probable causative agents. The most common cause of exfoliating disease was a combination of azithromycin and ibuprofen, followed by ibuprofen alone. Notably, the combination of ibuprofen and another drug was responsible for four additional cases, making the total percentage of pediatric cases involving ibuprofen 47%. Although no children died, several children with TEN and SJS suffered severe ocular involvement, sepsis, pneumonia, and genitourinary complications. All of the children who experienced complications had received ibuprofen. Chi-square analysis showed the correlation between ibuprofen and complications to be statistically significant (<0.05). This association was not observed with any other drug administered. Not only is ibuprofen a potential etiologic agent of exfoliating skin disease in children, it also may contribute to the development of complications in pediatric patients with the disease. Although this association does not prove that ibuprofen is the definitive cause of complications in these cases, caution is advised when giving this drug to children with suspected erythema multiforme, SJS, and TEN.